# SDR AALA20111205AFW06

- Difficulty date: November 22, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 95,311 hours, 18,031 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 39 LEFT AT STATIONS 1395 TO 1436 DAMAGED.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-00-03-2R.
